Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean Circ J. 2011 Sep;41(9):546-548. English. Case Report. https://doi.org/10.4070/kcj.2011.41.9.546
Choi WG , Oh SW , Kim YJ , Lim JG , Jo YS .
Department of Cardiology, Konkuk University School of Medicine, Chungju Hospital, Chungju, Korea. gilll@paran.com
Department of Neurology, Konkuk University School of Medicine, Chungju Hospital, Chungju, Korea.
Abstract

Stroke is a rare but serious complication of acute myocardial infarction (AMI). Currently, glycoprotein (GP) IIb/IIIa inhibitor is used in clinical practice for acute coronary syndromes and percutaneous coronary interventions (PCIs). The incidence of stroke in patients receiving GP IIb/IIIa inhibitor during PCIs is very low. We report the case of a 47-year-old man who presented with AMI and suffered an acute cerebral infarction after infusion of a GP IIb/IIIa inhibitor following primary PCI.

Copyright © 2019. Korean Association of Medical Journal Editors.